# SDR SWIA971896

- Difficulty date: July 25, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 21,314 hours, 26,377 cycles
- Engine: Pwa PW118B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning System
- Condition: Activated
- Location: Auto Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF AUTO FEATHER AURAL WARNING SOUNDED.  ABORTED TAKEOFF.  RAN BOTH ENGINES IAW MM 71-00-00 AND 61-00-00.  THE AUTO FEATHER SYSTEM OPS CHECKED GOOD.  IAW MM 61-23-20.  ALSO, INSPECTED WIRING ON BOTH ENGINES.  NO DISCREPANCIES NOTED AT THIS TIME.
